# SDR DHL2005741554

- Difficulty date: April 18, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER RT SIDE PANEL 9801 DENTED IN SEVERAL PLACES.  CUT OUT DAMAGED AREAS DIM .25 INCH AND .375 INCH ON UPPER RUDDER RT SIDE PANEL 9801 IAW B727 SRM 51-10-1.  FABRICATED 2 EA DOUBLER FROM 2024-T3 .032 SIZE 2.5 X 2.5 AND 2.5 X 2.5 PO 9001634 IAW B727 SRM 55-30-3 FIG 3.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED 2EA REPAIR DOUBLERS IAW B727 SRM 55-30-3 FIG 3.
